# SDR CALA2025051204611

- Difficulty date: April 29, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,201 hours, 17,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33138
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PREVENTATIVE MODIFICATION TO THE L1 DOOR SURROUND FWD UP PER CORNER WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIATIONS NOTED IN EC/RA #: 5330-07520. ACCOMPLISH INSPECTION REQUIREMENT S PER PART 2 OF THE LATEST REVISION OF EC/RA #: 5330-07520 AT FU SELAGE REINFORCED AREA BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THEAIRCRAFT REACHING 37,500 TOTAL FLIGHT CYCLES. DOUBLER PREVENTATIVE MODIFICATION TO THE L1 DOOR SURROUND FWD UP PER CORNER WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIATIONS NOTED IN EC/RA #: 5330-07520.ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-07520 AT FUSELA GE REINFORCED AREA  SKIN PANEL,  BEAR STRAP AND REINFORCEMENT DOUBLER BETWEEN BS 333-35 5 STRINGER 5L AND #2 DOOR STOP ON OR BEFORE 37500 TOTAL FLT CYCL GOOD PER EC/RA #:5330-07520 ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA #: 5330-07520 AT FUSELAGE REINFORCED AREA
